The Intimate Relationship Between the McNaughton and the Chinese Remainder Theorems for MV-algebras

Studia Logica 101 (3):483-485 (2013)
Abstract
We show the intimate relationship between McNaughton Theorem and the Chinese Remaindner Theorem for MV-algebras. We develop a very short and simple proof of McNaughton Theorem. The arguing is elementary and right out of the definitions. We exhibit the theorem as just an instance of the Chinese theorem. Since the variety of MV-algebras is arithmetic, the Chinese theorem holds for MV-algebras. However, to make this paper self-contained and entirely elementary, we include a simple proof of this theorem inspired in Ferraioli and Lettieri (Math Logic Q 1:27–43, 2011)
Keywords MV-algebras  McNaughton Theorem  Chinese Theorem
Categories (categorize this paper)
DOI 10.1007/s11225-011-9368-5
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,692
Through your library
References found in this work BETA
Representations of MV-Algebras by Sheaves.Anna R. Ferraioli & Ada Lettieri - 2011 - Mathematical Logic Quarterly 57 (1):27-43.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2012-06-12

Total downloads

17 ( #280,959 of 2,158,398 )

Recent downloads (6 months)

1 ( #355,511 of 2,158,398 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums